# SDR ANCF2014081701

- Difficulty date: August 17, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N967CG
- Make and model: Airbus A330-243
- Aircraft serial: 0967
- Aircraft time: 2,858,999 hours, 5,007 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shock Absorber
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF 09L DUE TO EXCESSIVE NLG VIBRATION.  IAW TSM 32-20-00-810-801A ITEM 3A THE NLG WHEEL ASSEMBLY WAS CHECKED.  THE NLG WHEEL TIRE PRESS WERE ADJUSTED TO 193 PSI.  THE NLG LUBRICATION WAS PERFORMED & THE NLG SHOCK ABSORBER WAS ADJUSTED TO CORRECT LEVER.
